Retinal detachment caused by steroids

      Retinal detachment is the separation of the outer retinal pigment epithelium from the inner neurosensory-retina. When the force which holds the retinal attachment fails, fluid accumulates in the subretinal space causing the separation (1).

Luckily a sympathetic local eye surgeon gave me the all clear to jump on the earliest plane out and get back to Australia (and affordable health care). But I was beyond cryo and a bubble. I needed to be rid of all that sticky vitreous that was pulling off my retina. The operation's called a vitrectomy. Not pleasant. It leaves you effectively blind in that eye for a couple of weeks until it settles down and then the usual period of readjustment to an eye which sees the world in a different way. The no fly rule lasted even longer, but by this time the airlines (if not me) had learned to cope with their reduced load factor.

Retinal detachment caused by steroids

retinal detachment caused by steroids

Media:

retinal detachment caused by steroidsretinal detachment caused by steroidsretinal detachment caused by steroidsretinal detachment caused by steroidsretinal detachment caused by steroids

http://buy-steroids.org